The spectrum of a system of $N$ fermions as $N\to\infty$
Doklady Akademii Nauk, Tome 344 (1995) no. 2, pp. 158-161
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_344_2_a2,
author = {V. V. Kucherenko and V. P. Maslov},
title = {The spectrum of a system of $N$ fermions as $N\to\infty$},
journal = {Doklady Akademii Nauk},
pages = {158--161},
year = {1995},
volume = {344},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_344_2_a2/}
}
V. V. Kucherenko; V. P. Maslov. The spectrum of a system of $N$ fermions as $N\to\infty$. Doklady Akademii Nauk, Tome 344 (1995) no. 2, pp. 158-161. http://geodesic.mathdoc.fr/item/DAN_1995_344_2_a2/